# SDR P2EA00396

- Difficulty date: November 19, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, THE CABIN FLOOR CHANNEL AT BS 296.5 BETWEEN LBL 11.5 AND LBL 41 WL 208.5 WITH CORROSION OUT OF LIMITS, LENGTH 2.5 INCH, WIDTH 2 INCHES, DEPTH .025 INCH.  REPLACED THE CABIN FLOOR CHANNEL AT BS 286.5 BETWEEN LBL 11.5 AND LBL 41 WL 208.5 IAW BOEING SRM 51-10-1 PAGE 8.  (M)
